A New Drug Called "Pink" Caused The Deaths Of Two 13-year-old Boys

lead image

The drug can be easily ordered online, and has been reported as 8 times stronger than morphine.

In a sad twist of fate, two 13-year-old boys were found dead after overdosing on a new and highly toxic synthetic drug called "Pink".

The Drug called "Pink" can be purchased online

drug called pink

U-47700, more commonly known as the drug called "Pink", is a highly toxic synthetic drug that's surprisingly easy to acquire. You can actually purchase the drug online, and it's gaining popularity since it's still too new to be listed as an illegal substance.

The drug was also found on the estate of entertainer Prince after he died. The drug is so toxic that even small doses can cause an overdose.

The drug was ordered from China

The teens, Ryan Ainsworth and Grant Seaver, were both found to have died because of an overdose of the drug. They were best friends who died two days apart from each other.

They were found dead by their parents, and when the investigators checked their social media accounts during the investigation, they found that the teens had conversations about the drug.

A search warrant showed that the teens purchased the drug from another teenager who ordered it from China. The teenager has been charged with distribution of an illegal substance and reckless endangerment.

It's eight times stronger than morphine

U-47700 was first synthesized as a substitute for morphine back in the 1970s. It's effects are eight times stronger and it has also been connected to over 50 deaths in the United States alone.

The drug usually comes as a white powder, but it can also come in liquid form.

Because of the large number of overdoses connected with the drug, the DEA has temporarily designated the drug as a schedule I substance, which means that it doesn't have any medicinal use and has a high potential for abuse.

How do I know if my kids are doing drugs?

It's a parent's worst nightmare; finding out that their beloved child has been doing drugs. And while parents sometimes catch their child with drugs in their possession or doing drugs, some parents sadly only find out that their child is doing drugs once they overdose.

Here are some telltale signs to help you know if your child might be doing drugs or not:

  • Eyes are bloodshot; pupil are smaller or larger than normal.
  • Strangely frequent nosebleeds. This can be a sign that they're snorting drugs such as cocaine.
  • Changes in appetite or rapid weight changes. Rapid weight gain or weight loss can sometimes be due to drug use. If you think that your child's eating habits and weight has changed, it can possibly be due to drug use.
  • Unexplained seizures. If your child experiences seizures even if they don't have a history of epilepsy, then it could be a sign that they overdosed on a drug. Make sure to seek medical help immediately.
  • Unusual smells. If your child comes home with different smells, such as chemicals or alcohol, then it might be a sign of drug use.
  • Acting strangely. Strange behaviours are a telltale sign of drug use. If your child has sudden mood swings or behavioural changes, then you should dig deeper to see if they are using drugs.
  • Negative behaviours. If your child starts skipping classes or stealing money, then it might be a sign that they're using drugs. If you see these types of behaviour, then you should consider that your child might be doing drugs.

If you think that your child might be doing drugs, it's best to talk to them and seek professional help. The most important thing is for your child to get better, and the best way of doing that would be through understanding, compassion and your support.

Sources: nydailynews.com, ncadd.orgtime.com

Read more: 

my.theasianparent.com/what-medications-are-not-safe-to-take-during-pregnancy

 

Ada isu keibubapaan yang buat anda risau? Jom baca artikel atau tanya dan dapat terus jawapan dalam app theAsianparent kami! Download theAsianparent Community di iOS dan Android sekarang!

app info
get app banner